# SDR 2002UALA01083

- Difficulty date: June 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 63,412 hours, 36,375 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BODY STATION 950F BETWEEN STRINGER 27L AND 28L, FRAME AND SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SHEAR TIE.
